# SDR SWIA2021082060529

- Difficulty date: June 15, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Srvce Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL SEAL STRIKER FOUND CORRODED      (C-CHECK RO 8/18/2021)    SERVICE DOOR LOWER SILL SEAL STRIKER REPLACED IAW CRJ900 SRM 51-42-06-001-001-A01, 51-21-16-001-001-A01 TEMP REV-51-0068 AND DWG SH670-31950 REV -Y, SEE CONTINUE CARD FOR PERTINENT DETAILS. LEAK CHECK FAILED, SEE JOB 91506795 OP 223 CAMP # 23245531  COMPLIED WITH TASK CARD 51-900-1002-SKY
